MAUDE Adverse Event Report: BIOTRONIK AG PK Papyrus US 3.0/26; Covered Coronary Stent System

BIOTRONIK AG PK Papyrus US 3.0/26; Covered Coronary Stent System
Model Number 434899
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The pk papyrus covered stent system was selected for treatment of a lesion in the mid lad.The device was inserted into the patient's body but could not pass the lesion.The procedure was finished using a smaller pk papyrus.

Brand Name
PK Papyrus US 3.0/26
Common Device Name
Covered Coronary Stent System
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
jana burger
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key50469876
Report Number8043892-2026-08122
Device Sequence Number10172528
Product Code NIV
UDI-Device Identifier07640130447271
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
H17004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number434899
Device Lot Number01253453
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown